Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Algebraic group-varieties


Author: Iacopo Barsotti
Journal: Bull. Amer. Math. Soc. 62 (1956), 519-530
DOI: https://doi.org/10.1090/S0002-9904-1956-10064-5
MathSciNet review: 0082184
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. I. Barsotti, Algebraic correspondences between algebraic varieties, Ann.of Math. vol. 52 (1950) p. 427; see also Errata, ibid. vol. 53 (1951) p. 587.[Note] MR 37022
  • 2. I. Barsotti, Local properties of algebraic correspondences, Trans. Amer. Math. Soc. vol. 71 (1951) p. 349. MR 44868
  • 3. I. Barsotti, Intersection theory for cycles of an algebraic variety, Pacific Journal of Mathematics vol. 2 (1952) p. 473. MR 51548
  • 4. I. Barsotti, A note on abelian varieties, Rend. Circ. Mat. Palermo vol. 2 (1953) p. 236. MR 63692
  • 5. I. Barsotti, Structure theorems for group-varieties, Annali di Matematica Pura ed Applicata vol. 38 (1955) p. 77. MR 71849
  • 6. I. Barsotti, Un teorema di struttura per le varietà gruppali, Rend. Acc.Naz.Lincei vol. 18 (1955) p. 43. MR 76427
  • 7. I. Barsotti, Factor sets and differentials on abelian varieties, to appear. MR 83178
  • 8. I. Barsotti, Il teorema di dualità per le varietà abeliane ed altri risultati, Rendiconti di Matematica e delle sue Applicazioni vol. 13 (1954) p. 98. MR 66686
  • 9. C. Chevalley, Theory of Lie groups, Princeton, 1946.
  • 10. C. Chevalley, Théorie des groupes de Lie, II, Groupes algébriques, Paris, 1951.
  • 11. C. Chevalley, Introduction to the theory of algebraic functions of one variable, New York, 1951. MR 42164
  • 12. W. L. Chow, On the quotient variety of an abelian variety, Proc. Nat. Acad. Sci. U.S.A. vol. 38 (1952) p. 1039. MR 52156
  • 13. W. L. Chow, The jacobian variety of an algebraic curve, Amer. J. Math. vol. 76 (1954) p. 453. MR 61421
  • 14. F. Conforto, Funzioni abeliane e matrici di Riemann, parte prima, Roma, 1942. MR 25581
  • 15. F. Conforto, Problèmes résolus et non résolus de la théorie des fonctions abéliennes dans ses rapports avec la géométrie algébrique, Coll. de Géom. Alg., Liège, 1952. MR 54289
  • 16. E. R. Kolchin, Algebraic matric groups and the Picard-Vessiot theory of homogeneous linear ordinary differential equations, Ann. of Math. vol. 49 (1948) p.1. MR 24884
  • 17. E. R. Kolchin, On certain concepts in the theory of algebraic matric groups; Ann. of Math. vol. 49 (1948) p. 774. MR 26996
  • 18. T. Matsusaka, On the algebraic construction of the Picard variety, Jap. J. Math. vol. 21 (1951) p. 217. MR 62470
  • 19. T. Matsusaka, On the algebraic construction of the Picard variety (II), Jap. J. Math. vol. 22 (1952) p. 51. MR 62471
  • 20. T. Matsusaka, Some theorems on abelian varieties, Natural Science Reports of the Ochanomizu University vol. 4 (1953) p. 22; see also A remark . . . , ibid., p. 172. MR 62472
  • 21. H. Morikawa, Cycles and endomorphisms of abelian varieties, Nagoya Mathematical Journal vol. 7 (1954) p. 95. MR 67529
  • 22. A. Néron, Problèmes arithmétiques et géométriques rattaches à la notion de rang d'une courbe algébrique dans un corps, Bull. Soc. Math. France vol. 80 (1952) p. 101. MR 56951
  • 23. A. Néron and P. Samuel, La variété de Picard d'une variété normale, Annales de l'Institut Fourier vol. 4 (1952) p. 1. MR 61858
  • 24. M. Rosenlicht, Equivalence relations on algebraic curves, Ann. of Math. vol. 56 (1952) p. 169. MR 48856
  • 25. M. Rosenlicht, Differentials of the second kind for algebraic function fields of one variable, Ann. of Math. vol. 57 (1953) p. 517. MR 54994
  • 26. M. Rosenlicht, Generalized jacobian varieties, Ann. of Math. vol. 59 (1954) p. 505. MR 61422
  • 27. F. Severi, Funzioni quasi abeliane, Pont. Acad. Sci. Scripta Varia, vol. 4, 1947. MR 167885
  • 28. F. Severi, Sulla caratterizzazione dei corpi di funzioni quasi abeliane, Convegno Intern. Geom. Diff., 1953, p. 21. MR 63689
  • 29. A. Weil, Foundations of algebraic geometry, Amer. Math. Soc. Colloquium Publications, vol. 29, 1946. MR 23093
  • 30. A. Weil, Variétés abéliennes et courbes algébriques, Paris, 1948. MR 29522
  • 31. O. Zariski, Foundations of a general theory of birational correspondences, Trans. Amer. Math. Soc. vol. 53 (1943) p. 490. MR 8468
  • 32. O. Zariski, The concept of simple point of an abstract algebraic variety, Trans. Amer. Math. Soc. vol. 62 (1947) p. 1. MR 21694


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1956-10064-5

American Mathematical Society